logo AFST
Résurgence-sommabilité de séries formelles ramifiées dépendant d’un paramètre et solutions d’équations différentielles linéaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 303-343.

In this article, we investigate the Borel-resummable and resurgent properties of formal power series, solutions of a class of linear differential equations. In particular, we study the analytic dependence of the associated Borel sum in the parameters of the equations. We also analyse the whole resurgent structure associated with these formal power series thanks to the tool of microfunctions and the so-called alien derivatives. These analysis allow us to extend some results due to Y. Sibuya in [31], and to illustrate the powerful alien calculus of J. Ecalle.

Dans cet article, nous établissons le caractère résurgent-sommable de séries formelles ramifiées solutions d’une classe d’équations différentielles linéaires. Nous analysons d’une part le problème de la dépendance analytique des sommes de Borel de telles séries par rapport aux paramètres de cette classe d’équations différentielles linéaires d’ordre deux, et d’autre part, nous analysons la structure résurgente complète associée à ces séries formelles via l’outil des singularités générales (ou microfonctions). Ceci permet d’étendre des résultats dûs à Y. Sibuya dans [31], et également de fournir une illustration du puissant outil qu’est le calcul étranger de J. Ecalle.

DOI: 10.5802/afst.1245
Jean-Marc Rasoamanana 1

1 Département de Mathématiques, UMR CNRS 6093, Université d’Angers, 2 Boulevard Lavoisier, 49045 Angers Cedex 01, France.
@article{AFST_2010_6_19_2_303_0,
     author = {Jean-Marc Rasoamanana},
     title = {R\'esurgence-sommabilit\'e de s\'eries formelles ramifi\'ees d\'ependant d{\textquoteright}un param\`etre et solutions d{\textquoteright}\'equations diff\'erentielles lin\'eaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {303--343},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 19},
     number = {2},
     year = {2010},
     doi = {10.5802/afst.1245},
     mrnumber = {2674765},
     zbl = {1205.34122},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1245/}
}
TY  - JOUR
AU  - Jean-Marc Rasoamanana
TI  - Résurgence-sommabilité de séries formelles ramifiées dépendant d’un paramètre et solutions d’équations différentielles linéaires
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
SP  - 303
EP  - 343
VL  - 19
IS  - 2
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1245/
DO  - 10.5802/afst.1245
LA  - fr
ID  - AFST_2010_6_19_2_303_0
ER  - 
%0 Journal Article
%A Jean-Marc Rasoamanana
%T Résurgence-sommabilité de séries formelles ramifiées dépendant d’un paramètre et solutions d’équations différentielles linéaires
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 303-343
%V 19
%N 2
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1245/
%R 10.5802/afst.1245
%G fr
%F AFST_2010_6_19_2_303_0
Jean-Marc Rasoamanana. Résurgence-sommabilité de séries formelles ramifiées dépendant d’un paramètre et solutions d’équations différentielles linéaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 303-343. doi : 10.5802/afst.1245. https://afst.centre-mersenne.org/articles/10.5802/afst.1245/

[1] I. Bakken, On the central connection problem for a class of ordinary differential equations. Funkcial. Ekvac. 20 (1977), no. 2, 115–156. | MR | Zbl

[2] C.M. Bender, S. Boettcher, P.N. Meisinger, PT-symmetric quantum mechanics, J. Math. Phys. 40 (1999), 2201. | MR | Zbl

[3] C.M. Bender, M. Berry, A. Mandilara, Generalized PT symmetry and real spectra. J. Phys. A 35 (2002), no. 31, 467–471. | MR | Zbl

[4] B. Candelpergher, C. Nosmas, F. Pham, Premiers pas en calcul étranger, Annales de l’Institut Fourier 43 (1993), no. 1, 201-224. | Numdam | MR | Zbl

[5] B. Candelpergher, C. Nosmas, F. Pham, Approche de la résurgence, Actualités mathématiques, Hermann, Paris (1993). | MR | Zbl

[6] O. Costin, On Borel summation and Stokes phenomena for rank-1 nonlinear systems of ordinary differential equations, Duke Math. J. 93 (1998), no. 2, 289–344. | MR | Zbl

[7] O. Costin, R.D. Costin On the formation of singularities of solutions of nonlinear differential systems in antistokes directions, Invent. Math. 145 (2001), no. 3, 425–485. | MR | Zbl

[8] E. Delabaere, F. Pham, Unfolding the quartic oscillator, Ann. Physics 261 (1997), no. 2, 180–218. | MR | Zbl

[9] E. Delabaere, F. Pham, Eigenvalues of complex Hamiltonians with PT-symmetry, Phys. Lett. A 250 (1998), no. 1-3, 25-32. | MR

[10] E. Delabaere, J.M. Rasoamanana, Resurgent deformation of an ordinary differential equation of order 2, Pacific Journal of Mathematics, 223 (2006), no 1, 35–93. | MR | Zbl

[11] E. Delabaere, J.M. Rasoamanana, Sommation effective d’une somme de Borel par séries de factorielles, Annales de l’Institut Fourier, 57 (2007), no 2, 421–456. | Numdam | MR | Zbl

[12] E. Delabaere, D.T. Trinh, Spectral analysis of the complex cubic oscillator, J.Phys. A : Math. Gen. 33 (2000), no. 48, 8771-8796. | MR | Zbl

[13] P. Dorey, C. Dunning, R. Tateo, Spectral equivalences, Bethe ansatz equations, and reality properties in PT-symmetric quantum mechanics, J. Phys. A 34 (2001), no. 28, 5679–5704. | MR | Zbl

[14] J. Écalle, Les algèbres de fonctions résurgentes, Publ. Math. D’Orsay, Université Paris-Sud, 1981.05 (1981). | Zbl

[15] J. Écalle, Les fonctions résurgentes appliquées à l’itération, Publ. Math. D’Orsay, Université Paris-Sud, 1981.06 (1981). | Zbl

[16] J. Écalle, L’équation du pont et la classification analytique des objets locaux, Publ. Math. D’Orsay, Université Paris-Sud, 1985.05 (1985). | Zbl

[17] J. Écalle, Cinq applications des fonctions résurgentes, preprint 84T 62, Orsay, (1984).

[18] M.V Fedoryuk, Asymptotic methods for linear ordinary differential equations, Moscow : Nauta, (1983). | MR | Zbl

[19] V. Gelfreich, D. Sauzin, Borel summation and splitting of separatrices for the Hénon map, Ann. Inst. Fourier (Grenoble) 51 (2001), no 2, 513-567. | Numdam | MR | Zbl

[20] M. Loday-Richaud, Solutions formelles des systèmes différentiels linéaires méromorphes et sommation, Expositiones Mathematicae 13 (1995), no 2-3, 116-162. | MR | Zbl

[21] M. Loday-Richaud, Rank reduction, normal forms and Stokes matrices, Expo. Math. 19 (2001), no. 3, 229–250. | MR | Zbl

[22] B. Malgrange, Sommation des séries divergentes, Expo. Math. 13 (1995), 163-222. | MR | Zbl

[23] F.E. Mullin, On the regular perturbation of the subdominant solution to second order linear ordinary differential equations with polynomial coefficients., Funkcial. Ekvac. 11 (1968), 1–38. | MR | Zbl

[24] C. Olivé, D. Sauzin, T. Seara, Resurgence in a Hamilton-Jacobi equation, Ann. Inst. fourier, Grenoble 53, 4 (2003), 1185–1235. | Numdam | MR | Zbl

[25] J.P. Ramis, Les séries k-sommables et leurs applications, Analysis, Microlocal Calculus and Relativistic Quantum Theory, Proceeding Les Houches (1979), Springer Notes in Physics 126, 178–199 (1980). | MR

[26] J.P. Ramis, Phénomène de Stokes et resommation, C.R.Acad.Sc. Paris, t.301, 99-102 (1985). | MR | Zbl

[27] J.P. Ramis, Théorèmes d’indices Gevrey pour les équations différentielles ordinaires, Memoirs of the American Mathematical Society 296, 1–95 (1984). | MR | Zbl

[28] J.-P. Ramis, Séries divergentes et théories asymptotiques, Suppl. au bulletin de la SMF, Panoramas et Synthèses 121 (1993), Paris :Société Mathématique de France. | MR | Zbl

[29] J.-P. Ramis, R. Schäfke, Gevrey separation of fast and slow variables, Nonlinearity 9 (1996), no 2, 353–384. | MR | Zbl

[30] D. Sauzin, Resurgent functions and splitting problems, à paraître dans RIMS koukyuroku (Kyoto).

[31] Y. Sibuya, Global Theory of a Second Order Linear Differential Equation with a Polynomial Coefficient, Mathematics Studies 18 (1975), North-Holland Publishing Company. | MR | Zbl

[32] K.C. Shin, On the reality of the eigenvalues for a class of PT-symmetric oscillators, Comm. Math. Phys. 229 (2002), no. 3, 543–564. | MR | Zbl

Cited by Sources: